# SDR DALA2025103107963

- Difficulty date: October 27, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 65,566 hours, 47,302 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRES ON ESCAPE SLIDE LANYARD ASSEMBLY (2 EA) AT R1 & L1 DOOR.    LANYARDS ASSEMBLIES AT L1 DOOR AND R1 DOOR WERE REPLACED & VERIFIED IAW AIPC 25-61-01-01 TEM 95 & AIPC 25-61-03 (1275291).
